# SDR FDKA2008113000301

- Difficulty date: November 30, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 14,878 hours, 13,921 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FDM FLT 6231 PHL-RON.  EMERGENCY DECLARED AND AIRCRAFT DIVERTED DUE TO BLEED 1 LEAK MESSAGE.  MX FOUND LOOSE CLAMP AT THE BLEED VALVE.
